Google Scholar: citations
An Integral formula on submanifolds of domains of Cn
Hatziafratis, Telemachos

Date: 1991
Abstract: A Bochner-Martinelli-Koppelman type integral formula on submanifolds of pseudoconvex domains in Cn is derived; the result gives, in particular, integral formulas on Stein manifolds.
Rights: Tots els drets reservats.
Language: Anglès
Document: Article ; recerca ; Versió publicada
Published in: Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 559-569, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_35291_19

11 p, 240.8 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2010-07-12, last modified 2022-09-10

   Favorit i Compartir